# SDR FDEA201509202902

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 753 hours, 31,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR UNSAFE WITH GEAR HANDLE DOWN.  PUT GEAR UP & BACK DOWN.  GREEN INDICATION PRIMARY & SECONDARY THE SECOND TIME.  PSEU FAULTED RT GEAR UP & LATCHED AB SENSOR DISAGREE.  INSPECTED & CLEANED SENSOR & TESTED IAW AMM 32-61-15-4.
